# SDR A6WA201441059

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 24,324 hours, 23,558 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACARS SCREEN WENT BLANK ACCOMPANIED WITH STRONG ELEC BURNING ODOR.  SUSPECT BURNING SMELL COMING FROM ACARS UNIT.  PULLED & COLLARED CB P2 - K5 NO ODOR PRESENT IAW 253131 1 FOR MEL.
